Extensive Robustness of Large Games with a Continuum of Players
1
조회
0
다운로드
1
인용
0
참고문헌
초록
We present a model of Bayesian games with a continuum of players and prove that pure strategy Bayesian Nash equilibria exist and are extensively robust. This extends Kalai's (2004) approximate extensive robustness results to the limiting continuum model and highlights the roles played by key assumptions such as semi-anonymity and independence of type distributions.
Abstract
We present a model of Bayesian games with a continuum of players and prove that pure strategy Bayesian Nash equilibria exist and are extensively robust. This extends Kalai's (2004) approximate extensive robustness results to the limiting continuum model and highlights the roles played by key assumptions such as semi-anonymity and independence of type distributions.
참고문헌 (29)
- Aumann, Robert J., "Markets with a Continuum of Traders", Econometrica, 32, pp.39~50 (1964)
- Aumann, Robert J., "Integrals of Set-Valued Functions", Journal of Mathematical Analysis and Applications, 12, pp.1~12 (1965)
- Aumann, Robert J., "An Elementary Proof That Integration Preserves Uppersemicontinuity", Journal of Mathematical Economics, 3, pp.15~18 (1976)
- Belief Free Incomplete Information Games, "Bergemann, Dirk", ~, pp.Cowles Foundation Discussion Paper no.1629 (2007)
- B¨orgers, Tilman, "Information-Invariant Equilibria of Extensive Games", The B. E. Journal of Theoretical Economics, 42 (2007)
- Cartwright, Edward, "On Purification of Equilibrium in Bayesian Games and Expost Nash Equilibrium", International Journal of Game Theory, 38, pp.127~136 (2009)
- Cotter, Kevin D., "Similarity of Games with Incomplete Information", Journal of Mathematical Economics, 20, pp.501~520 (1991)
- Cr´emer, J., "Optimal Selling Strategies under Uncertainty for a Discriminating Monopolist When Demands Are Interdependent", Econometrica, 53, pp.345~361 (1985)
- Feldman, Mark, "An Expository Note on Individual Risk without Aggregate Uncertainty", Journal of Economic Theory, 35, pp.26~32 (1985)
- Gibbard, Allan, "Economic Models", Journal of Philosophy, 75, pp.664~677 (1978)
- Gibbons, Robert, "Game Theory for Applied Economists" (1992), Princeton University Press
- Harsanyi, John, "Games with Incomplete Information Played by “Bayesian” Players, I, II, III", Management Science, 14, pp.159~182 (1967)
- Harsanyi, John, "Games with Randomly Disturbed Payoffs: A New Rationale for Mixed-Strategy Equilibrium Points", International Journal of Game Theory, 2, pp.1~23 (1973)
- Judd, Kenneth, "The Law of Large Numbers with a Continuum of IID Random Variables", Journal of Economic Theory, 35, pp.19~25 (1985)
- Kalai, Ehud, "Large Robust Games", Econometrica, 72, pp.1631~1665 (2004)
- Kamada, Yuichiro, "Revision Games, unpublished working paper, Harvard University and University of Tokyo", ~ (2009)
- Khan, M. Ali, "Non-Cooperative Games with Many Players, ndbook of Game Theory with Economic Applications, vol. 3" (2002), North-Holland
- Khan, M. Ali, "Non-Cooperative Games on Hyperfinite Loeb Spaces", Journal of Mathematical Economics, 31, pp.455~492 (1999)
- Khan, M. Ali, "Nonatomic Games on Loeb Spaces", Proceedings of the National Academy of Sciences, 96, pp.15518~15521 (1996)
- Mas-Colell, Andreu, "Microeconomic Theory" (1995), Oxford University Press
- Mertens, J. F., "Formulation of Bayesian Analysis for Games with Incomplete Information", International Journal of Game Theory, 14, pp.1~29 (1985)
- Morris, Stephen, "Purification, The New Palgrave Dictionary of Economics, Second Edition" (2008), Palgrave Macmillan
- Parthasarathy, K. R., "Probability Measures on Metric Spaces" (1967), Academic Press
- Radner, Roy, "Private Information and Pure Strategy Equilibria", Mathematics of Operations Research, 7, pp.401~409 (1982)
- Rath, Kali, "A Direct Proof of The Existence of Pure Strategy Equilibria in Games with a Continuum of Players", Economic Theory, 2, pp.427~433 (1992)
- Schmeidler, David, "Equilibrium Points of Nonatomic Games", Journal of Statistical Physics, 17, pp.295~300 (1973)
- Shapley, L. S., "Values of Large Games, I: A Limit Theorem", Mathematics of Operations Research, 3, pp.1~9 (1978)
- von Neumann, J., "Theory of Games and Economic Behavior, Third Edition" (1953), Princeton University Press
- Yamashige, Shinji, "Large Games and Large Economies with Incomplete Information", 박사, pp.1992
